To read the full version of this content please select one of the options below:

Reliability of scholarly journal acceptance rates

Mohammad R. Khosravi (Shiraz University of Technology, Shiraz, Iran)

Library Hi Tech News

ISSN: 0741-9058

Article publication date: 25 October 2018

Issue publication date: 7 November 2018

183

Keywords

Citation

Khosravi, M.R. (2018), "Reliability of scholarly journal acceptance rates", Library Hi Tech News, Vol. 35 No. 10, pp. 7-8. https://doi.org/10.1108/LHTN-07-2018-0044

Publisher

:

Emerald Publishing Limited

Copyright © 2018, Emerald Publishing Limited

Related articles